# SDR CALA9700175

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STA 540 WING TO BODY FRAME CRACKED LOWER AREA LBL 31, T-ANGLE WAS CRACKED INTO TWO PIECES.  THE CRACKED SECTION WAS REMOVED, ANGLES AND T-CHORD WERE FABRICATED AND INSTALLED IAW SRM 51-30-2.
